| Model Number |
VICM5_12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vicm5_12.6; -10.00 diopter implantable collamer lens into the patient's right eye (od) on (b)(6) 2024.The lens tore during injection/deliver into the eye.Intraoperatively the lens was removed and replaced with a same length lens and the problem was resolved.There was no patient injury.The cause of the event was reported as unknown.